I recently switched over to Abilify from Haldol about 3 or 4 weeks ago. It was giving me high prolactin levels. Abilify is making me aroused more than I should be. Is this common? I was on Haldol for so long and I was never really that aroused. So I told my pdoc and he told me to stop taking it and he’ll see me Monday.
Im on Abilify and have had no such problem
He told you to stop taking Abilify?
I don’t know. That’s what my case manager said.
Talk to your doctor about it.
Seems strange to me.
Being aroused sounds healthy
Ok I will. Thanks.
Anyone taken invega sustenna
No I’ve never tried it. Does it work good? Are the side effects minimal?
It’s like zero drive too much akathisia if your into having no soul I suggest you stick to nature’s medicine or abify I heard that stuff works good
They just completely stopped my Abilify at the hospital. I prefer my 150 mg Haldol depot. As far as your question the answer is no it didn’t make me more aroused.
I can actually orgasm on Abilify and have somewhat of a libido. I had akathisia at first but that worse off. My pdoc just gave me some diazepam for the first couple of weeks.
It makes me more sexual aroused. And when I was taking it at nights I couldn’t sleep
It’s disrupted my sleep too. I now have zopiclone x3 per week.
Now i take 30mg in the morning and 30 at noon
That’s a high dose!
Probably. I’m taking Indenol which lessens the side effects of it. You’re heart rate goes up, as far as know.
I’m not sure if it’s possible for me to be more aroused.